# SDR SWAA2024042463466

- Difficulty date: March 14, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATE NUT OF HANDLE ON ENTRY DOORWAY LINING AT FWD GALLEY AREA (2EA) 2024-206070<[01] REPLACED NUT OF HANDLE ON ENTRY DOORWAY LINING AT FWD GALLEY AREA (2EA) IAW SOPM 20-50-01;[02] REPLACED NUT OF HANDLE ON ENTRY DOORWAY LINING AT FWD GALLEY AREA (2EA) IAW SOPM 20-50-01
